# SDR UPS96820513

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 526155112000
- Condition: Corrosion
- Location: Bs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, MAIN CABIN HEAVY INTERGRANULAR CORROSION ON LONG 21R, FS 1625 ON ANGLE.  REPLACED ANGLE PER SRM 51-1-20D.
